# SDR 7C7A2018051400410

- Difficulty date: May 10, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320300
- Part serial: NSN
- Condition: Dented
- Location: Bs 270-291
- Part time: 28,986 hours, 32,933 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN PANEL BETWEEN BS 270.5 -  291.4, STRINGERS 17R - 18R DENTED.   REPAIRED IAW RD 8-53-15713, AND ECO 008.53-18.33.
